# SDR DALA2015062603977

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N952DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53560
- Aircraft time: 34,496 hours, 29,667 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 924
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE OVERWING FRAME AT BS 924 CRACKED AT CUSP WEB.  R & R OVERWING FRAME AT BS 924 IAW AMDS 5310-01375-07-LT AND DWG SR90530027, CONFIG -7009.
